# SDR P2EA96009

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 659030527
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 160 MDW - NR 2 ENGINE 'OIL FILTER BYPASS' ILLUMINATED AFTER TAKEOFF.  POWER WAS BROUGHT BACK AND LIGHT EXTINGUISHED MOMENTARILY, THEN CAME BACK ON.  PRECAUTIONARY LANDING AT MDW.  REMOVED THE NR 2 ENGINE OIL FILTER AND FOUND CONTAMINATION, REPLACED OIL FILTER PER PWA JT8D MM 72-61-0.  RAN ENGINE AND PERFORMED LEAK CHECK.  NO LEAKS NOTED.  (M)
